# SDR AALA202508252602

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 19,216 hours, 5,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Part time: 10,905 hours, 4,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE DISPLAYED FOR INTERIOR LIGHTS/EXTERIOR LIGHTS ON THE EMERGENCY POWER SUPPLY UNIT. AS WELL FAULT MESSAGES FOR 10WL FORWARD LEFT AND FORWARD RIGHT ON FAP PANEL. MAINTENANCE REPLACED THE L1 DOOR SLIDE PER TASK CARD 26L00025011 (AALA202508254625), REPLACED THE R1 DOOR SLIDE PER TASK CARD 26L00025011 (AALA202508252602) AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38. (AALA202508252405) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
